# SDR SWAA2015021136535

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 56,108 hours, 44,208 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE GIRT LOOSE.  SECURED SLIDE IAW MT & AMM.
